Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 86, NWS Quad Cities, IA

June 22, 2013Benton County, Linn County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2013, 6:24 AM CDT for Benton County, Linn County, Iowa. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 6:24 AM CDT (11:24 UTC)
Expired
Jun 22, 2013, 7:15 AM CDT
In force
51 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 119 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 11.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 312 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
900 J/kg
Mixed-layer CIN
-483 J/kg
Mixed-layer LCL
1250 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
312 m²/s²
0-3 km storm-relative helicity
621 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WUUS53 KDVN 221124
SVRDVN
IAC011-113-221215-
/O.NEW.KDVN.SV.W.0086.130622T1124Z-130622T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
624 AM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN EAST CENTRAL IOWA...
  LINN COUNTY IN EAST CENTRAL IOWA...

* UNTIL 715 AM CDT

* AT 621 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWHALL...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CEDAR RAPIDS...SHELLSBURG...MARION...SPRINGVILLE AND PARALTA.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 20 AND 42.

OTHER LOCATIONS AFFECTED INCLUDE PLEASANT CREEK STATE RECREATION
AREA...LINN COUNTY FAIRGROUNDS...PINICON RIDGE COUNTY PARK...
WAKPICADA COUNTY PARK...SQUAW CREEK PARK...WILD CAT BLUFF RECREATION
AREA...MORGAN CREEK PARK...BENTON CITY-FRY ACCESS AND HOEFLE-DULIN
AREA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 9216 4230 9173 4229 9157 4200 9141
      4191 9207
TIME...MOT...LOC 1123Z 247DEG 22KT 4205 9200

HAIL...1.00IN
WIND...60MPH

$$

NICHOLS
2 follow-up statements
280 
WWUS53 KDVN 221143
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
643 AM CDT SAT JUN 22 2013

IAC011-113-221215-
/O.CON.KDVN.SV.W.0086.000000T0000Z-130622T1215Z/
LINN IA-BENTON IA-
643 AM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BENTON
AND LINN COUNTIES UNTIL 715 AM CDT...

AT 639 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELLSBURG...
AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...PALO...URBANA...CENTER POINT...TODDVILLE...HIAWATHA...
ROBINS...MARION...ALBURNETT...TROY MILLS...PARIS...WHITTIER...
SPRINGVILLE...MIDWAY...LAFAYETTE...MARION AIRPORT AND PARALTA.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 20 AND 42.

OTHER LOCATIONS AFFECTED INCLUDE PLEASANT CREEK STATE RECREATION
AREA...LINN COUNTY FAIRGROUNDS...PINICON RIDGE COUNTY PARK...
WAKPICADA COUNTY PARK...SQUAW CREEK PARK...WILD CAT BLUFF RECREATION
AREA...MORGAN CREEK PARK...BENTON CITY-FRY ACCESS AND HOEFLE-DULIN
AREA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4230 9174 4229 9157 4200 9141 4193 9203
      4212 9210
TIME...MOT...LOC 1144Z 247DEG 22KT 4209 9184

HAIL...1.00IN
WIND...60MPH

$$

NICHOLS
742 
WWUS53 KDVN 221212
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT SAT JUN 22 2013

IAC011-113-221222-
/O.EXP.KDVN.SV.W.0086.000000T0000Z-130622T1215Z/
LINN IA-BENTON IA-
712 AM CDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON AND LINN
COUNTIES WILL EXPIRE AT 715 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4230 9174 4229 9157 4200 9141 4193 9203
      4212 9210
TIME...MOT...LOC 1212Z 247DEG 22KT 4215 9163

$$

NICHOLS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:18 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 22, 6:18 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
618 AM CDT SAT JUN 22 2013

.SYNOPSIS...
ISSUED AT 335 AM CDT SAT JUN 22 2013

STRENGTHENING UPPER LEVEL RIDGE OVER THE AREA IS KEEPING MOST OF THE
CONVECTION NORTH OF THE CWA THIS EARLY MORNING. A SOUTHWARD SURGE IN
THE LINE OF THUNDERSTORMS IS NOTED ACROSS PARTS OF NORTHERN
ILLINOIS WHICH WILL MOVE INTO EASTERN PARTS OF THE CWA.  WIND GUSTS
OF 30 TO 45 MPH AND HEAVY RAIN WILL ACCOMPANY THIS STORMS.
ELSEWHERE...SKIES ARE GENERALLY CLEAR WITH TEMPERATURES IN THE UPPER
60S TO LOWER 80S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 335 AM CDT SAT JUN 22 2013

MAIN CONCERN IN THE SHORT TERM IS THE MORNING CONVECTION AND HEAT.

MODELS CONTINUE TO HANDLE THE GOING SITUATION POORLY.  THIS
MORNING...THUNDERSTORMS CLIPPING THE NORTHEAST PART OF THE CWA ATTM
WILL GRADUALLY WEAKEN...BUT NOT BEFORE BRINGING SOME HEAVY RAINS
TO PARTS OF NORTHWEST ILLINOIS...MAINLY STEPHENSON COUNTY.  WILL
KEEP DIMINISHING POPS GENERALLY NORTH OF HIGHWAY 30 THROUGH LATE
MORNING.  THIS WILL NEED TO BE MONITORED CLOSELY.  THIS AFTERNOON...
VERY WARM/HOT AND HUMID CONDITIONS ARE EXPECTED WITH SLIGHT CHANCES
FOR THUNDERSTORMS LINGERING ACROSS THE EAST PART OF THE CWA.  HIGHS
WILL TOP OUT IN THE UPPER 80S AND LOWER 90S...WITH HEAT INDEX VALUES
IN THE MID 90S TO NEAR 100 ACROSS MUCH OF THE AREA.  HAVE KEPT
AFTERNOON DEW POINTS IN THE LOWER 70S. IF THEY RISE TO 74/75 DEGREES
OR MORE WILL NEED TO MONITOR HEAT INDEX VALUES. TONIGHT...OPTED TO
GO DRY ACROSS THE AREA...HOWEVER THERE IS A LOW END CHANCE FOR SOME
DEVELOPMENT ACROSS THE EAST AGAIN.

14

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 310 AM CDT SAT JUN 22 2013

SUMMERTIME HEAT AND HUMIDITY WITH DAILY CHANCES OF THUNDERSTORMS
INTO THURSDAY...THEN A NICE COOL DOWN.

OVERVIEW...VERY POOR PERFORMANCE OF ALL SOLUTIONS ON PRECIPITATION
WITH AMERICAN MODELS NOT USABLE. FORCING PROFILES OF HI-RES ECMWF
AND UKMET ARE MARGINALLY ADEQUATE. THIS PORTENDS INCREASING POPS
SUNDAY INTO SUNDAY NIGHT AND THEN RISK OF DAILY EPISODES OF MCS
EVENTS. VERIFICATION ALSO INDICATES DEW POINTS ARE A FEW DEGREES
TOO HIGH WITH 68-72 DEGREES SUGGESTED...EXCEPT LOWER IN COOL POOLS
FROM CONVECTIVE EVENTS. HIGH PW/S AND WEAK ZONAL FORCING SUPPORT
LOCALLY HEAVY RAINS POSSIBLE ALONG WITH PULSE LOWER END SEVERE
RISK AS WELL OF WINDS AND HAIL.

SUNDAY THROUGH THURSDAY...CONSISTENT PATTERN OF LOTS OF HEAT AND
HUMIDITY AND LIGHT TO MODERATE SOUTH WINDS. PATTERN IS QUITE
FAVORABLE WITH EPISODES OF CONVECTION DUE TO WEAK PASSING UPPER
DISTURBANCES. POOR CONFIDENCE ON TIMING AS COOL OUTFLOWS WILL
IMPACT SUBSEQUENT CONVECTION EACH DAY. HENCE...PREFER 30 TO 50
POPS EACH DAY FOR LATER SHIFTS TO RECONSIDER. HIGHS SHOULD RANGE IN THE
UPPER 80S TO LOWER 90S EXCEPT POTENTIALLY LOWER FOR LATER SHIFTS
TO RECONSIDER WITH LARGE MCS CLOUDS AND COOL POOLS IN IMPACTED
LOCATIONS. SIMILAR TO WHAT OCCURRED FRIDAY OVER AREA. LOWS MAY
NEED TRIMMING INTO THE MID TO UPPER 60S IN AREAS THAT ALSO HAVE
CONVECTION. LIKELY MOST AREAS TO EXPERIENCE AT LEAST A COUPLE OF
CONVECTIVE EVENTS BY THURSDAY WITH VARIED RAIN TOTALS OF .5 TO 2
PLUS INCHES. COLD FRONT ON THURSDAY APPEARS WILL BE HAVE LIMITED
FORCING ALOFT AND MOST CONVECTION IN MORNING HOURS LIMITING
WIDESPREAD SEVERE WEATHER RISKS AT THIS TIME TO MORE ISOLATED AND
LOWER END.

FRIDAY...CANADIAN HIGH PRESSURE TO BRING IN COOLER AND DRIER TEMPS
AND DEW POINTS. LATER SHIFTS MAY BE ABLE TO TRIM A FEW MORE DEGREES
OFF HIGHS WITH SOME UPPER 70S SUGGESTED IN NORTH SECTIONS. MINS ALSO MAY
NEED LOWERING WITH SOME UPPER 50 DEGREE READINGS. THESE BELOW NORMAL
TEMPERATURES LIKELY TO LAST INTO NEXT WEEKEND.

NICHOLS

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 618 AM CDT SAT JUN 22 2013

SHOWERS AND THUNDERSTORMS WILL AFFECT THE CID AND DBQ TERMINALS
THIS MORNING...WITH CIGS AROUND 2000 FT AND VISIBILITIES 1 TO 2 SM
WITH HEAVY RAIN. VICINITY SHOWERS AND STORMS IN THE MLI AND BRL
TAFS ALSO THROUGH THE MORNING HOURS. EXPECT CURRENT CONVECTION
OVER NW ILLINOIS TO DIMINISH WHILE ACTIVITY NW OF CID MAY STRENGTHEN
AND SWEEP EASTWARD ACROSS DBQ AND POSSIBLY MLI TERMINALS. GENERAL
DIMINISHING/CLEARING TREND AFTER 16Z...WITH MAINLY VFR CONDINTIONS.
WINDS WILL BECOME SOUTHERLY AT 12 TO 22 KTS AFTER 14Z...AND THEN
DIMINISH AGAIN TO 8 TO 14 KTS FOR THE MID EVENING AND OVERNIGHT
HOURS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SYNOPSIS...14
SHORT TERM...14
LONG TERM...NICHOLS
AVIATION...14
Hazardous weather outlook, Jun 22, 4:47 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
447 AM CDT SAT JUN 22 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
447 AM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL GRADUALLY WEAKEN AS THEY MOVE
SOUTHWESTWARD ACROSS NORTHWEST ILLINOIS POSSIBLY REACHING INTO
EXTREME EAST CENTRAL IOWA THIS MORNING. LOCALLY HEAVY RAINS AND
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

ADDITIONAL THUNDERSTORMS MAY DEVELOP THIS MORNING MAINLY NORTH OF
I 80. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER AN
ISOLATED SEVERE STORM WITH WIND GUSTS OF 60 MPH OR POSSIBLY
QUARTER SIZED HAIL IS POSSIBLE NORTH OF A LINE FROM VINTON IOWA TO
GALENA ILLINOIS WHERE THE STORM PREDICTION CENTER HAS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY THROUGH THURSDAY...THERE IS A RISK OF THUNDERSTORMS EACH DAY.
THE PULSE NATURE OF THESE STORMS SUGGEST ANY STRONG TO SEVERE STORMS
WOULD MORE LIKELY OCCUR IN THE AFTERNOON INTO THE EVENING HOURS AND
WOULD BE ISOLATED IN COVERAGE.  HIGH MOISTURE LEVELS ALSO MAY PRODUCE
LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT AND AGAIN ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...

TGP/NICHOLS

In the hours before

Special weather statement, Jun 22, 2:51 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
251 AM CDT SAT JUN 22 2013

IAZ042-054-066-ILZ001-002-007-009-016-017-220945-
JACKSON IA-DUBUQUE IA-CLINTON IA-JO DAVIESS IL-HENRY IL-STEPHENSON IL-
WHITESIDE IL-BUREAU IL-CARROLL IL-
251 AM CDT SAT JUN 22 2013

...THUNDERSTORMS WITH GUSTY WINDS TO AFFECT PARTS OF NORTHWEST ILLINOIS...

A LINE OF THUNDERSTORMS WILL MOVE SOUTHWARD INTO PARTS OF NORTHWEST
ILLINOIS THROUGH 5 AM.  GUSTY WINDS BETWEEN 30 AND 45 MPH CAN BE
EXPECTED AS THESE STORMS APPROACH THE AREA. HEAVY RAIN AND LIGHTNING
WILL ALSO ACCOMPANY THE STORMS.

&&

LAT...LON 4250 8940 4220 8940 4219 8968 4194 8968
      4193 8963 4158 8964 4158 9016 4212 9017
      4222 9039 4228 9043 4233 9042 4248 9066
      4251 9064

PHILIP
Special weather statement, Jun 22, 5:20 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
520 AM CDT SAT JUN 22 2013

IAZ040>042-051>054-066-ILZ001-007-009-016>018-221400-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON-
JO DAVIESS-CARROLL-WHITESIDE-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA...
MOUNT CARROLL...STERLING...ROCK FALLS...KEWANEE...PRINCETON...
HENNEPIN
520 AM CDT SAT JUN 22 2013

...SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND GUSTY WINDS
POSSIBLE THROUGH 9 AM...

A LARGE AREA OF THUNDERSTORMS AND SHOWERS IS OVER OR WILL MOVE ACROSS
MOST THE OF THE REGION THROUGH 9 AM. THESE STORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL OF 1 TO POSSIBLY AROUND 2 INCHES...MAINLY ALONG AND
EAST OF THE MISSISSIPPI RIVER. GUSTY WINDS MAY ALSO ACCOMPANY THE
STRONGEST STORMS OF BETWEEN 25 AND POSSIBLY OVER 40 MPH. SOME PONDING
OF WATER IN FAVORED LOW LYING LOCATIONS WITH ANY HEAVY RAINS. CREEKS
MAY RISE TO NEAR BANK FULL FOR SHOT PERIODS OF TIME UNTIL AN HOUR
OR TWO AFTER THE RAINS END.

&&

LAT...LON 4250 8940 4220 8940 4219 8968 4194 8968
      4193 8963 4158 8964 4158 9016 4212 9017
      4222 9039 4228 9043 4233 9042 4248 9066
      4251 9064

NICHOLS
Special weather statement, Jun 22, 5:25 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 AM CDT SAT JUN 22 2013

IAZ040>042-051>054-066-ILZ001-007-009-016>018-221400-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON-
JO DAVIESS-CARROLL-WHITESIDE-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA...
MOUNT CARROLL...STERLING...ROCK FALLS...KEWANEE...PRINCETON...
HENNEPIN
525 AM CDT SAT JUN 22 2013

...SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND GUSTY WINDS
POSSIBLE THROUGH 9 AM...

A LARGE AREA OF THUNDERSTORMS AND SHOWERS IS OVER OR WILL MOVE ACROSS
MOST THE OF THE REGION THROUGH 9 AM. THESE STORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL OF 1 TO POSSIBLY AROUND 2 INCHES...MAINLY ALONG AND
EAST OF THE MISSISSIPPI RIVER. GUSTY WINDS MAY ALSO ACCOMPANY THE
STRONGEST STORMS OF BETWEEN 25 AND POSSIBLY OVER 40 MPH. EXPECT SOME
PONDING OF WATER IN FAVORED LOW LYING LOCATIONS WITH ANY HEAVY
RAINS. CREEKS MAY RISE TO NEAR BANK FULL FOR SHORT PERIODS OF
TIME...LASTING UNTIL AN HOUR OR TWO AFTER THE HEAVY RAINS END.

&&

LAT...LON 4250 8940 4220 8940 4219 8968 4194 8968
      4193 8963 4158 8964 4158 9016 4212 9017
      4222 9039 4228 9043 4233 9042 4248 9066
      4251 9064

NICHOLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:26 PM CDTSpecial Weather StatementDVNDelaware2 hr
Jun 22, 7:30 AM CDTFlash Flood WarningDVNDelaware, Dubuque, Jackson, Jones6 hr
Jun 22, 7:38 AM CDTSevere Thunderstorm WarningDVNDubuque, Jackson, Jones52 min
Jun 22, 9:59 AM CDTRiver Flood WarningDVNDelaware, Jones48 hr
Jun 22, 10:26 AM CDTRiver Flood WarningDVNClinton, Scott14 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.